Alert archive / Kansas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 79, NWS Topeka, KS

June 4, 20206 counties in Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 4, 2020, 1:41 AM CDT for 6 counties in Kansas. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2020, 1:41 AM CDT (06:41 UTC)
Expired
Jun 4, 2020, 2:30 AM CDT
In force
49 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Douglas County, KS, Franklin County, KS, Lyon County, KS, Osage County, KS, Shawnee County, KS, Wabaunsee County, KS

The radar

The Topeka radar (KTWX), 82 km from the middle of the area, began a volume at 06:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 1:41 AM CDTTSTM WND DMG1 Nne Lawrence, KSTREE REPORTED DOWN ON MICHIGAN ST. TIME ESTIMATED FROM RADAR AND ASOS DATA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 9:38 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 6.7 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2020-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2970 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2020-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2970 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1684 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

039 
WUUS53 KTOP 040641
SVRTOP
KSC045-059-111-139-177-197-040730-
/O.NEW.KTOP.SV.W.0079.200604T0641Z-200604T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
141 AM CDT Thu Jun 4 2020

The National Weather Service in Topeka has issued a

* Severe Thunderstorm Warning for...
  Franklin County in east central Kansas...
  Southern Shawnee County in east central Kansas...
  Southeastern Wabaunsee County in east central Kansas...
  Douglas County in east central Kansas...
  Osage County in east central Kansas...
  Northeastern Lyon County in east central Kansas...

* Until 230 AM CDT.

* At 140 AM CDT, severe thunderstorms were located along a line
  extending from 4 miles northwest of Linwood to 4 miles northeast of
  Admire, moving southeast at 50 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Southern Topeka, Lawrence, Ottawa, Baldwin City, Osage City,
  Carbondale, Eskridge, Eudora, Richland, Wellsville, Auburn,
  Overbrook, Lyndon, Centropolis, Burlingame, Pomona, Scranton,
  Clinton, Williamsburg and Quenemo.

This includes the following highways...
 Interstate 35 between mile markers 156 and 198.
 Kansas Turnpike between mile markers 143 and 173.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3842 9507 3843 9551 3843 9600 3892 9622
      3899 9519 3896 9518 3898 9516 3895 9509
      3898 9508 3899 9506
TIME...MOT...LOC 0640Z 317DEG 45KT 3904 9510 3868 9604 

HAIL...0.75IN
WIND...60MPH
 
$$

Gargan
4 follow-up statements
584 
WWUS53 KTOP 040653
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
153 AM CDT Thu Jun 4 2020

KSC045-059-111-139-177-197-040730-
/O.CON.KTOP.SV.W.0079.000000T0000Z-200604T0730Z/
Franklin-Shawnee-Wabaunsee-Douglas-Osage-Lyon-
153 AM CDT Thu Jun 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR FRANKLIN...SOUTHERN SHAWNEE...SOUTHEASTERN WABAUNSEE...DOUGLAS...
OSAGE AND NORTHEASTERN LYON COUNTIES...

At 150 AM CDT, severe thunderstorms were located along a line
extending from near Linwood to 6 miles south of Eskridge, moving
southeast at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Southern Topeka, Lawrence, Ottawa, Baldwin City, Osage City,
Carbondale, Eskridge, Eudora, Richland, Wellsville, Auburn,
Overbrook, Lyndon, Centropolis, Burlingame, Pomona, Scranton,
Clinton, Williamsburg and Quenemo.

This includes the following highways...
 Interstate 35 between mile markers 156 and 198.
 Kansas Turnpike between mile markers 143 and 173.

At 138 AM...the NWS automated weather station 5 miles north-northeast 
of Lawrence, KS reported a wind gusts of 58 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3842 9507 3843 9551 3843 9600 3892 9622
      3899 9519 3896 9518 3898 9516 3895 9509
      3898 9508 3899 9506
TIME...MOT...LOC 0650Z 316DEG 40KT 3898 9503 3877 9615 

HAIL...0.75IN
WIND...60MPH
 
$$

Gargan
095 
WWUS53 KTOP 040701
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
201 AM CDT Thu Jun 4 2020

KSC045-059-111-139-177-197-040730-
/O.CON.KTOP.SV.W.0079.000000T0000Z-200604T0730Z/
Franklin-Shawnee-Wabaunsee-Douglas-Osage-Lyon-
201 AM CDT Thu Jun 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR FRANKLIN...SOUTHERN SHAWNEE...SOUTHEASTERN WABAUNSEE...DOUGLAS...
OSAGE AND NORTHEASTERN LYON COUNTIES...

At 200 AM CDT, severe thunderstorms were located along a line
extending from near Linwood to near Overbrook to 7 miles northeast of
Allen, moving southeast at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Southern Topeka, Lawrence, Ottawa, Baldwin City, Osage City,
Carbondale, Eskridge, Eudora, Richland, Wellsville, Auburn,
Overbrook, Lyndon, Centropolis, Burlingame, Pomona, Scranton,
Clinton, Williamsburg and Quenemo.

This includes the following highways...
 Interstate 35 between mile markers 156 and 198.
 Kansas Turnpike between mile markers 143 and 173.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3842 9507 3843 9551 3843 9600 3892 9622
      3899 9519 3896 9518 3898 9516 3895 9509
      3898 9508 3899 9506
TIME...MOT...LOC 0700Z 314DEG 41KT 3899 9509 3876 9556 3875 9611 

HAIL...0.75IN
WIND...60MPH
 
$$

Gargan
528 
WWUS53 KTOP 040704
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
204 AM CDT Thu Jun 4 2020

KSC177-040714-
/O.CAN.KTOP.SV.W.0079.000000T0000Z-200604T0730Z/
Shawnee-
204 AM CDT Thu Jun 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SHAWNEE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
east central Kansas.

LAT...LON 3842 9507 3843 9551 3843 9600 3887 9620
      3887 9542 3899 9519 3896 9518 3898 9516
      3895 9509 3896 9508 3898 9508 3899 9506
TIME...MOT...LOC 0704Z 314DEG 41KT 3896 9505 3873 9552 3872 9607 

$$

KSC045-059-111-139-197-040730-
/O.CON.KTOP.SV.W.0079.000000T0000Z-200604T0730Z/
Franklin-Wabaunsee-Douglas-Osage-Lyon-
204 AM CDT Thu Jun 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR FRANKLIN...SOUTHEASTERN WABAUNSEE...DOUGLAS...OSAGE AND
NORTHEASTERN LYON COUNTIES...

At 204 AM CDT, severe thunderstorms were located along a line
extending from near Eudora to 4 miles southeast of Overbrook to 5
miles north of Admire, moving southeast at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Southern Lawrence, Ottawa, Baldwin City, Osage City, Carbondale,
Eskridge, Eudora, Wellsville, Overbrook, Lyndon, Centropolis,
Burlingame, Pomona, Scranton, Williamsburg, Quenemo, Melvern, Lone
Star, Princeton and Harveyville.

This includes the following highways...
 Interstate 35 between mile markers 156 and 198.
 Kansas Turnpike between mile markers 143 and 165.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3842 9507 3843 9551 3843 9600 3887 9620
      3887 9542 3899 9519 3896 9518 3898 9516
      3895 9509 3896 9508 3898 9508 3899 9506
TIME...MOT...LOC 0704Z 314DEG 41KT 3896 9505 3873 9552 3872 9607 

HAIL...0.75IN
WIND...60MPH
 
$$

Gargan
488 
WWUS53 KTOP 040711
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
211 AM CDT Thu Jun 4 2020

KSC197-040721-
/O.CAN.KTOP.SV.W.0079.000000T0000Z-200604T0730Z/
Wabaunsee-
211 AM CDT Thu Jun 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WABAUNSEE COUNTY
IS CANCELLED...

The storms which prompted the warning have  moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
east central Kansas.

LAT...LON 3842 9507 3843 9551 3843 9600 3874 9614
      3874 9595 3877 9595 3886 9529 3895 9509
      3896 9508 3898 9508 3899 9506
TIME...MOT...LOC 0711Z 317DEG 45KT 3892 9500 3869 9547 3868 9602 

$$

KSC045-059-111-139-040730-
/O.CON.KTOP.SV.W.0079.000000T0000Z-200604T0730Z/
Franklin-Douglas-Osage-Lyon-
211 AM CDT Thu Jun 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR FRANKLIN...SOUTHERN DOUGLAS...OSAGE AND NORTHEASTERN LYON
COUNTIES...

At 211 AM CDT, severe thunderstorms were located along a line
extending from 4 miles south of De Soto to 5 miles north of Pomona to
5 miles northeast of Admire, moving southeast at 50 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Ottawa, Baldwin City, Osage City, Eudora, Wellsville, Overbrook,
Lyndon, Centropolis, Burlingame, Pomona, Scranton, Williamsburg,
Quenemo, Melvern, Princeton, Reading, Lane, Rantoul, Olivet and
Pleasant Grove.

This includes the following highways...
 Interstate 35 between mile markers 156 and 198.
 Kansas Turnpike between mile markers 143 and 157.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3842 9507 3843 9551 3843 9600 3874 9614
      3874 9595 3877 9595 3886 9529 3895 9509
      3896 9508 3898 9508 3899 9506
TIME...MOT...LOC 0711Z 317DEG 45KT 3892 9500 3869 9547 3868 9602 

HAIL...0.75IN
WIND...70MPH
 
$$

Gargan

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 12:22 AM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jun 4, 12:22 AM CDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
1222 AM CDT Thu Jun 4 2020

...Update to aviation forecast discussion...

.SHORT TERM...(This evening through Thursday)
Issued at 237 PM CDT Wed Jun 3 2020

As of 20Z broad northwesterly midlevel flow was present across the
Central Plains with a very subtle shortwave trough bisecting the
forecast area. A midlevel cloud deck is helping to identify this
subtle feature. At the surface a weak/diffuse surface frontal
boundary is also bisecting the area from approximately Council
Grove to near St. Joe, MO. Visible satellite imagery reveals two
zones of potential thunderstorm develop. The first is along and
southeast of I-35, where a cumulus field has developed. Two
updrafts have developed in extreme northeast Anderson County.
Additional development is possible throughout the afternoon and
early evening. The second zone is across far northeast KS into
northern MO, where an additional cumulus field has developed. The
background environment is conditionally very unstable with steep
midlevel lapse rates contributing to MLCAPE values greater than
3000 J/kg. Effective shear values are less than 30 kts and would
tend to yield multicell/pulse modes of convection. Furthermore,
Pwat values now exceed 1.6", which suggests any storm that does
develop will produce very heavy rainfall, possibly resulting in
localized flash-flooding. Combining these two features, very moist
and weakly sheared environment, increases the potential for
microburst. As the aforementioned shortwave trough progresses
southeast of the area early this evening, expect the bulk of
thunderstorm activity to decrease in coverage.

Another round of thunderstorm activity is possible overnight as
thunderstorms, which are currently developing across the High
Plains of NE/WY/CO, grow upscale and propagate across the
forecast area. Damaging winds and brief heavy rainfall will be the
primary concerns with this round. Overnight lows should bottom out
near 70.

By Thursday, the thunderstorm complex that is progged to traverse
the area tonight should exit the area by sunrise. Similar to
today, a very conditional threat for thunderstorm development
exists but confidence is very low. The background environment will
be similar today with a damaging wind and locally heavy rainfall
potential. Otherwise, another hot and humid day is expected with
highs in the 90s. Heat indices will reach the upper 90s to near
100.

.LONG TERM...(Thursday night through Wednesday)
Issued at 237 PM CDT Wed Jun 3 2020

Transitioning into the extended, the threat for thunderstorms
continues through Friday while heat and humidity continues through
the weekend. By Thursday night, a shortwave trough is progged to
eject across the mid-MO valley region Thursday evening into the
overnight hours. This could aid in thunderstorm development
generally after 00Z Friday. Primary hazards would likely be large
hail, damaging winds, and heavy rainfall.

The southwestern US midlevel ridge will amplify and overspread
the Plains Friday into Saturday. The persistent frontal boundary
will remain near/just north of the forecast area through the day
Friday. As a result, another hot and humid day is expected with
highs in the mid to upper 90s. Heat indices will range from
100-105; subsequent forecasts will have to reevaluate for the
potential for heat advisory headlines. Model solutions continue to
have a weak shortwave trough rounding the ridge axis Friday night
across the mid-MO valley. Additional thunderstorm develop is
possible with its passage. A drier pattern looks to setup over the
weekend with the aforementioned ridge axis building into the
area. Highs look to remain in the 90s throughout the weekend with
heat indicies in the mid to upper 90s.

Model guidance continues to suggest the remnants of Tropical
Storm Cristobal may approach the forecast area Tuesday into
Wednesday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1220 AM CDT Thu Jun 4 2020

A line of strong to severe thunderstorms will move through the
terminals through 8Z THU. The stronger wind gusts of 40 to 50 KTS
may occur around 7Z at KTOP and KFOE and 35 to 45 KTS at KMHK
just after 6Z. The line should move southeast of the terminals
after 8Z. The heavy rain may drop visibilities down to 1 to 2
miles briefly. After the line moves through expect VFR conditions
after 10Z.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Baerg
LONG TERM...Baerg
AVIATION...Gargan
Hazardous weather outlook, Jun 3, 7:11 PM CDT, 6 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
711 PM CDT Wed Jun 3 2020

KSZ008>012-020>024-026-034>040-054>056-058-059-050015-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
711 PM CDT Wed Jun 3 2020

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...Tonight.

Severe thunderstorms are possible later tonight across the entire
area. The primary hazard is damaging winds.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Another round of severe thunderstorms is possible Thursday
evening with damaging winds and large hail being the main
hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

In the hours before

Local storm report, Jun 3, 11:43 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1143 PM CDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 PM     TSTM WND GST     2 NW COURTLAND          39.80N 97.91W
06/03/2020  M60 MPH          REPUBLIC           KS   MESONET

            PWS WEATHER STATION KKSCOURT5.

&&
Local storm report, Jun 3, 11:44 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1144 PM CDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 PM     TSTM WND GST     5 S CLYDE               39.52N 97.40W
06/03/2020  E60 MPH          CLOUD              KS   TRAINED SPOTTER

&&
Special weather statement, Jun 4, 12:10 AM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Topeka KS
1210 AM CDT Thu Jun 4 2020

KSZ034-040545-
Ottawa-
1210 AM CDT Thu Jun 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTTAWA COUNTY UNTIL
1245 AM CDT...

At 1209 AM CDT, Doppler radar was tracking a strong thunderstorm near
Bennington, moving east at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Minneapolis, Bennington, Culver and Niles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central and north central Kansas.

LAT...LON 3914 9773 3913 9737 3896 9737 3896 9778
TIME...MOT...LOC 0509Z 280DEG 23KT 3904 9763

BD
Special weather statement, Jun 4, 1:02 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Topeka KS
102 AM CDT Thu Jun 4 2020

KSZ024-026-035>040-054>056-040700-
Wabaunsee-Geary-Shawnee-Lyon-Jefferson-Dickinson-Douglas-Franklin-
Jackson-Osage-Morris-
102 AM CDT Thu Jun 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FRANKLIN...JEFFERSON...
SOUTHEASTERN DICKINSON...SOUTHEASTERN GEARY...MORRIS...SHAWNEE...
WABAUNSEE...DOUGLAS...OSAGE...SOUTHEASTERN JACKSON AND NORTHERN LYON
COUNTIES UNTIL 200 AM CDT...

At 101 AM CDT, Doppler Radar was tracking strong winds from
dissipating showers that could gust up to 55 mph. It is possible you
may hear no thunder and have little to no rain with these strong
winds.

Locations impacted include...
Topeka, Lawrence, Ottawa, Baldwin City, Osage City, Herington,
Council Grove, Carbondale, Valley Falls, Oskaloosa, Alma, Eskridge,
Tecumseh, Eudora, Richland, Wellsville, Dover, Silver Lake, Auburn
and Overbrook.

This includes the following highways...
 Interstate 35 between mile markers 176 and 198.
 Interstate 70 between mile markers 340 and 355.
 Kansas Turnpike between mile markers 137 and 205.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central, northeastern and east central Kansas.

LAT...LON 3853 9507 3852 9693 3861 9693 3861 9698
      3889 9696 3910 9585 3944 9557 3942 9557
      3942 9518 3897 9519 3898 9516 3895 9509
      3899 9506 3898 9506
TIME...MOT...LOC 0601Z 316DEG 44KT 3980 9497 3908 9589 3877 9697

BD
Local storm report, Jun 4, 1:39 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
139 AM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 AM     NON-TSTM WND GST 7 W MAYETTA             39.34N 95.85W
06/04/2020  M59 MPH          JACKSON            KS   MESONET

            MESONET STATION TS790 POTAWATOMI. TIME
            ESTIMATED FROM RADAR.

&&
Local storm report, Jun 4, 1:40 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
140 AM CDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 AM     TSTM WND GST     7 W MAYETTA             39.34N 95.85W
06/04/2020  M59 MPH          JACKSON            KS   MESONET

            CORRECTS PREVIOUS NON-TSTM WND GST REPORT
            FROM 7 W MAYETTA. MESONET STATION TS790
            POTAWATOMI. TIME ESTIMATED FROM RADAR.

&&

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 10:41 PM CDTSevere Thunderstorm WarningTOPCloud, Republic64 min
Jun 3, 11:03 PM CDTSevere Thunderstorm WarningTOPMarshall, Washington42 min
Jun 3, 11:28 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Marshall, Pottawatomie, Republic, Riley and 1 more47 min
Jun 3, 11:58 PM CDTSevere Thunderstorm WarningTOPClay, Geary, Marshall, Nemaha, Pottawatomie, Riley and 1 more62 min
Jun 4, 12:10 AM CDTSpecial Weather StatementTOPOttawa35 min
Jun 4, 12:15 AM CDTSevere Thunderstorm WarningTOPDickinson, Ottawa45 min
Jun 4, 12:25 AM CDTSevere Thunderstorm WarningTOPBrown, Clay, Dickinson, Geary, Jackson, Marshall and 5 more65 min
Jun 4, 12:45 AM CDTSevere Thunderstorm WarningTOPDickinson45 min
Jun 4, 1:02 AM CDTSpecial Weather StatementTOPDouglas, Franklin, Jefferson, Morris, Osage, Shawnee and 1 more58 min
Jun 4, 2:20 AM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Douglas, Franklin, Lyon, Osage55 min
Jun 4, 2:32 AM CDTSevere Thunderstorm WarningTOPLyon28 min
Jun 4, 3:23 AM CDTSpecial Weather StatementTOPAnderson, Coffey22 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.